American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. F. Price. Some strict inclusions between spaces of $L\sp{p}$-multipliers . Trans. Amer. Math. Soc. 152 (1970) 321-330. MR 0282210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Milton P. Olson. The order-continuous operators on $L\sb{p}$-spaces. I. General theory . Trans. Amer. Math. Soc. 133 (1968) 477-504. MR 0230122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. R. Kripke and T. J. Rivlin. Approximation in the metric of $L\sp{1}(X,\,\mu )$ . Trans. Amer. Math. Soc. 119 (1965) 101-122. MR 0180848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Welland. On K\"othe spaces . Trans. Amer. Math. Soc. 112 (1964) 267-277. MR 0172110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. L. Burkholder. Semi-Gaussian subspaces . Trans. Amer. Math. Soc. 104 (1962) 123-131. MR 0138986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1